# SDR DALA2014120906498

- Difficulty date: December 6, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 51,631 hours, 27,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Worn
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT SERVICE DOOR SLIDE COVER LANYARD CABLE ASSY WORN.  R & R SLIDE COVER LANYARD ASSY IAW AMM.
